Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary
Volume 21, Issue 6, 2019
Metadata
 

Improved fractal Weyl bounds for hyperbolic manifolds (with an appendix by David Borthwick, Semyon Dyatlov and Tobias Weich)
Semyon Dyatlov
pp. 1595–1639
Abstract | Full-Text PDF (4904 KB) | Metadata

Twists and braids for general 3-fold flops
Will Donovan and Michael Wemyss
pp. 1641–1701
Abstract | Full-Text PDF (439 KB) | Metadata

Bessel functions and local converse conjecture of Jacquet
Jingsong Chai
pp. 1703–1728
Abstract | Full-Text PDF (184 KB) | Metadata

Cacti and cells
Ivan Losev
pp. 1729–1750
Abstract | Full-Text PDF (248 KB) | Metadata

Spectral summation formula for GSp(4) and moments of spinor $L$-functions
Valentin Blomer
pp. 1751–1774
Abstract | Full-Text PDF (207 KB) | Metadata

Constructions of $k$-regular maps using finite local schemes
Jarosław Buczyński, Tadeusz Januszkiewicz, Joachim Jelisiejew and Mateusz Michałek
pp. 1775–1808
Abstract | Full-Text PDF (403 KB) | Metadata

Structure theory of metric measure spaces with lower Ricci curvature bounds
Andrea Mondino and Aaron Naber
pp. 1809–1854
Abstract | Full-Text PDF (346 KB) | Metadata

Maximal surfaces in Anti-de Sitter space, width of convex hulls and quasiconformal extensions of quasisymmetric homeomorphisms
Andrea Seppi
pp. 1855–1913
Abstract | Full-Text PDF (460 KB) | Metadata